Exportar registro bibliográfico


Metrics:

Topological structural stability of partial differential equations on projected spaces (2018)

  • Authors:
  • USP affiliated authors: COSTA, ÉDER RÍTIS ARAGÃO - ICMC
  • Unidades: ICMC
  • DOI: 10.1007/s10884-016-9567-x
  • Subjects: EQUAÇÕES DIFERENCIAIS PARCIAIS; ATRATORES; ESPAÇOS DE BANACH
  • Keywords: Structural stability; Gradient semigroups; Dumbbell domains
  • Language: Inglês
  • Imprenta:
  • Source:
  • Informações sobre o DOI: 10.1007/s10884-016-9567-x (Fonte: oaDOI API)
    • Este periódico é de assinatura
    • Este artigo NÃO é de acesso aberto
    • Cor do Acesso Aberto: closed

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas

    • ABNT

      ARAGÃO-COSTA, Éder Ritis; FIGUEROA-LÓPEZ, R. N; LANGA, J. A; LOZADA-CRUZ, G. Topological structural stability of partial differential equations on projected spaces. Journal of Dynamics and Differential Equations, New York, Springer, v. 30, n. 2, p. 687-718, 2018. Disponível em: < http://dx.doi.org/10.1007/s10884-016-9567-x > DOI: 10.1007/s10884-016-9567-x.
    • APA

      Aragão-Costa, É. R., Figueroa-López, R. N., Langa, J. A., & Lozada-Cruz, G. (2018). Topological structural stability of partial differential equations on projected spaces. Journal of Dynamics and Differential Equations, 30( 2), 687-718. doi:10.1007/s10884-016-9567-x
    • NLM

      Aragão-Costa ÉR, Figueroa-López RN, Langa JA, Lozada-Cruz G. Topological structural stability of partial differential equations on projected spaces [Internet]. Journal of Dynamics and Differential Equations. 2018 ; 30( 2): 687-718.Available from: http://dx.doi.org/10.1007/s10884-016-9567-x
    • Vancouver

      Aragão-Costa ÉR, Figueroa-López RN, Langa JA, Lozada-Cruz G. Topological structural stability of partial differential equations on projected spaces [Internet]. Journal of Dynamics and Differential Equations. 2018 ; 30( 2): 687-718.Available from: http://dx.doi.org/10.1007/s10884-016-9567-x

    Referências citadas na obra
    Aragão-Costa, E.R., Caraballo, T., Carvalho, A.N., Langa, J.A.: Stability of gradient semigroups under perturbations. Nonlinearity 24(7), 2099–2117 (2011)
    Arrieta, J.M., Bezerra, F.D.M., Carvalho, A.N.: Rate of convergence of attractors for some singularly perturbed parabolic problems. Topol. Methods Nonlinear Anal. Torun 41(2), 229–253 (2013)
    Arrieta, J.M., Carvalho, A.N., Lozada-Cruz, G.J.: Dynamics in dumbbell domains I: continuity of the set of equilibria. J. Diff. Equ. N. Y. 231(2), 551–597 (2006)
    Arrieta, J.M., Carvalho, A.N., Lozada-Cruz, G.J.: Dynamics in dumbbell domains II: the limiting problem. J. Diff. Equ. N. Y. 247(1), 174–202 (2009)
    Arrieta, J.M., Carvalho, A.N., Lozada-Cruz, G.J.: Dynamics in dumbbell domains III: continuity of attractors. J. Diff. Equ. N. Y. 247(1), 225–259 (2009)
    Arrieta, J., Carvalho, A.N., Langa, J.A., Rodríguez-Bernal, A.: Continuity of dynamical structures for non-autonomous evolution equations under singular perturbations. J. Dyn. Diff. Eq. 24(3), 427–481 (2011)
    Arrieta, J.M., Carvalho, A.N., Rodríguez-Bernal, A.: Attractors of parabolic problems with nonlinear boundary conditions: uniform bounds. Commun. Partial Diff. Equ. N. Y. 25(1/2), 1–37 (2000)
    Arrieta, J.M., Carvalho, A.N., Rodríguez-Bernal, A.: Parabolic problems with nonlinear boundary conditions and critical nonlinearities. J. Diff. Equ. N. Y. 156(2), 376–406 (1999)
    Babin, A.V.; Vishik, M.I.: Attractors in Evolutionary Equations (Studies in mathematics and its applications, v. 25). North-Holland Publishing Company, Amsterdam (1992)
    Beyn, W.-J., Piskarev, S.: Shadowing for discrete approximations of abstract parabolic equations. Discrete Contin. Dyn. Syst., Ser. B 10(1), 19–42 (2008)
    Bortolan, M.C., Carvalho, A.N., Langa, J.A.: Structural stability of skew-product semiflows. J. Diff. Equ. N. Y. 257(2), 490–522 (2014)
    Bortolan, M.C., Carvalho, A.N., Langa, J.A., Raugel, G.: Non-autonomous Perturbations of Morse-Smale Semigroups: Stability of the Phase Diagram. In: progress (2015)
    Brenner, S.C., Scott, L.R.: The Mathematical Theory of Finite Element Methods. Springer, New York (1996)
    Brunovský, P., Poláčik, P.: The Morse–Smale structure of a generic reaction-diffusion equation in higher space dimension. J. Diff. Equ. 135, 129–181 (1997)
    Brunovský, P., Raugel, G.: Genericity of the Morse–Smale property for damped wave equations. J. Dyn. Diff. Equ. 15, 571–658 (2003)
    Carvalho, A.N., Langa, J.A.: The existence and continuity of stable and unstable manifolds for semilinear problems under non-autonomous perturbation in Banach spaces. J. Diff. Equ. 233, 622–653 (2007)
    Carvalho, A.N., Langa, J.A.: An extension of the concept of gradient semigroup wich is stable under perturbations. J. Diff. Equ. N. Y. 246(7), 2646–2668 (2009)
    Carvalho, A.N., Langa, J.A., Robinson, J.C.: Attractors for Infinite-dimensional Non-autonomous Dynamical Systems, Applied Mathematical Sciences 182. Springer, New York (2013)
    Carvalho, A.N., Piskarev, S.: A general approximations scheme for attractors of abstract parabolic problems. Numer. Funct. Anal. Opt. N. Y. 27(7/8), 785–829 (2006)
    Cholewa, J.W., Dlotko, T.: Global Attractors in Abstract Parabolic Problems. Cambridge University Press, Cambridge (2000)
    Conley, C.: Isolated Invariant Sets and the Morse index. CBMS Regional Conference Series in Mathematics, 38. American Mathematical Society, Providence, R.I. (1978)
    Figueroa-López, R.N., Lozada-Cruz, G.: Dynamics of parabolic equations via the finite element method I. Continuity of the set of equilibria. J. Diff. Equ. N. Y. 261(9), 5235–5259 (2016)
    Figueroa-López, R., Lozada-Cruz, G.: On global attractors for a class of parabolic problems. Appl. Math. Inf. Sci. Kingdom of Bahrain 8(2), 493–500 (2014)
    Figueroa-López, R.N., Lozada-Cruz, G.: Some estimates for resolvent operators under the discretization by finite element method. Comput. Appl. Math. 34(3), 1105–1116 (2015)
    Fujita, H., Mizutani, A.: On the finite element method for parabolic equations I: approximation of holomorphic semi-groups. J. Math. Soc. Jpn Tokyo 28(4), 749–771 (1976)
    Hale, J.K.: Asymptotic Behavior of Dissipative Systems. Surveys and Monographs, Amer. Math. Soc., Providence, Math (1988)
    Hale, J.K., Raugel, G.: A damped hyperbolic equation on thin domains. Trans. Am. Math. Soc. 329(1), 185–219 (1992)
    Hale, J.K., Raugel, G.: A modified Poincaré method for the persistence of periodic orbits and applications. J. Dyn. Diff. Equ. 22(1), 3–68 (2010)
    Hale, J.K., Raugel, G.: Convergence in dynamically gradient systems with applications to PDE. Zeitschrift für angewandte Mathematik und Physik ZAMP 43(1), 63–124 (1992)
    Hale, J.K., Raugel, G.: Lower semi-continuity of attractors of gradient systems and applications. Annal. Math. 154(1), 281–326 (1989)
    Hale, J.K., Lin, X.B., Raugel, G.: Upper semicontinuity of attractors for approximations of semigroups and partial differential equations. Math. Comput. 50(181), 89–123 (1988)
    Hale, J.K., Magalhães, L.T., Oliva, W.M.: An Introduction to Infinite-dimensional Dynamical Systems—Geometric Theory. Applied Mathematical Sciences, Vol. 47. Springer, Berlin (1984)
    Henry, D.: Geometric Theory of Semilinear Parabolic Equations. Springer, Berlin (1981)
    Kato, T.: Perturbation Theory for Linear Operators. Springer, Berlin (1980)
    Kloeden, P., Piskarev, S.: Discrete convergence and the equivalence of equi-attraction and the continuous convergence of attractors. Int. J. Dyn. Syst. Diff. Equ. 1(1), 38–43 (2007)
    Larsson, S.: Numerical analysis of semilinear parabolic problems, in Lecture notes from the 8th EPSRC summer school in numerical analysis (eds. M. Ainsworth et al.). Springer Ser. Comput. Math. 26(1999), 83–117 (1999)
    Ladyzhenskaya, O.: Attractors for Semigroups and Evolution Equations. Cambridge University Press, Cambridge (1991)
    Lu, K.: Structural, stability for scalar parabolic equations. J. Diff. Equ. N. Y. 114(1), 253–271 (1994)
    Norton, D.E.: The fundamental theorem of dynamical systems. Comment. Math., Univ. Carolinae 36(3), 585–597 (1995)
    Patrao, M.: Morse decomposition of semiflows on topological spaces. J. Dyn. Diff. Equ. 19(1), 181–198 (2007)
    Robinson, J.: Infinite-Dimensional Dynamical Systems. Cambridge University Press, Cambridge (2001)
    Rybakowski, K.P.: The Homotopy Index and Partial Differential Equations. Universitext. Springer, New York (1987)
    Stuart, A.M., Humphries, A.R.: Dynamical Systems and Numerical Analysis. Cambridge University Press, Cambridge (1996)
    Stummel, F.: Diskrete konvergenz linearer operatoren III. Linear Operators and Approximation, Proceedings of the Conference on Oberwolfach, 1971, Birkhäauser, Basel, pp. 196–216 (1972)
    Temam, R.: Infinite-Dimensional Dynamical Systems in Mechanics and Physics. Springer, Berlin (1988)
    Vainikko, G.: Funktionalanalysis der diskretisierungsmethoden. BSB B. G. Teubner Verlagsgesellschaft, Leipzig (1976)
    Vainikko, G.: Approximative methods for nonlinear equations (two approaches to the convergence problem). Nonlinear Anal. Theory Methods Appl. Oxford 2(6), 647–687 (1978)
    Vainikko, G.: Regular convergence of operators and approximate solution of equations. Itogi Nauki i Tehniki: Seriya Matematicheskii Analiz, Moscow 16, 5–53 (1979)
    Vainikko, G.: Multidimensional Weakly Singular Integral Equations. Springer, Berlin (1993)
    Yagi, A.: Abstract Parabolic Evolution Equations and their Applications. Monographs in Mathematics. Springer, New York (2010)

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2020